# SDR 2009FA0000041

- Difficulty date: January 16, 2009
- Submitted: January 29, 2009
- Operation: General aviation
- Aircraft: N584RF
- Make and model: Beech 58
- Aircraft serial: TH2012
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Part number: 6017001079
- Condition: Leaking
- Location: Fuel System
- Part time: 1,933 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FUEL VENT LEAKING FUEL.  REMOVED ACCESS PANEL FROM RT EXTENDED RANGE FUEL TANK ( THIS IS A WET WING SYS NOT A BLADDER ) TO GAIN ACCESS TO FUEL TANK TO CHECK VENT FLOAT.  FLOAT WAS NOT AN ISSUE BECAUSE FUEL LEVEL WAS DOWN BELOW LEVEL NEEDED TO CLOSE FLOAT.  BLEW AIR INTO VENT SYS AND OBSERVED BUBBLES AT CONNECTION TUBE WHERE IT ENTERS BULKHEAD WHERE WING TIP TANK ATTACHES WING.  IAW MM CHAPTER 28-10-00, PG 5 FOR INSTRUCTIONS TO CUT AN ACCESS HOLE IN THE TANK FOR THE INACCESSIBLE AREA OF THE FUEL TANK WHERE THE LEAK INTO THE VENT BUSHING AS INSTRUCTED PROVIDED BY MFG ASSY DRAWING.  THE SEALANT USED WAS THE SAME AS MFG USES.  CONCERN IS THE INACCESSIBILITY OF THIS AREA OF THE FUEL TANK WHEN THIS IS NOT AN UNCOMMON OCCURRENCE.
